# SDR USAABB97110

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - AFT RIGHT (R4) DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE IDENTIFIER ASSEMBLY.  (M)
